# SDR UIEA2018100602190

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,007 hours, 16,690 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR AUTO TILT FUNCTION PAINTS AT ALL PHASES OF FLIGHT WITH NO ACTUAL WEATHER. PERFORMED A SYSTEM TEST ON THE WEATHER RADAR SYSTEM IAW AMM 34-53-00-735-033-002. NO DEFECTS NOTED AT THIS TIME. OPS TEST GOOD.
